Discussions that mention toprol

High & Low Blood Pressure board


Hi everyone,

I was on toprol xl two and a half weeks. I weaned off as per my Drs instructions and have been off for a week now.

Is is possible to still be having rebound effects? I started at 50mg then 25mg and then down to 12.5 and then nothing.

My Dr has me on diltiazem for my HBP and tachycardia. I'm currently taking 60mg and have been for almost 2 weeks.

Thanks everyone.
Thanks, Sunshine!

My sleep has not been the same since the toprol.
Hi there FG!

I have sinus tach and HBP.

The diltiazem is controlling my BP and has brought my heart rate down somewhat. I'm sure my Dr will adjust my dosage.

The main problem I've had since being on the toprol is insomnia. I used to be the kind of person who could nod off just about anywhere, anytime and now I can't. I can't nap at all and have a hard time falling asleep at night. I have a heightened sense of anxiety too since stopping the toprol.

I hope I get my body back soon!

Thanks FG for your input.